# SDR SWIA202158773

- Difficulty date: March 15, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING PLANK FUEL TANK ACCESS HOLE AT 540BB HAS CORROSION IN CRITICAL AND NON-CRITICAL AREAS.     (C-CHECK RO 6/11/2021)    REMOVED CORROSION BY BLENDING IAW REO# 601R-57-21-030 REV-L DATED 2014-02-05.  COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE.
